After the drug-related death of a 13-year-old from Altentreptow (Mecklenburg-West Pomerania) in connection with ecstasy, her parents spoke out publicly for the first time.
"She definitely didn't do it voluntarily," said the mother in an interview with "stern TV am Sonntag" (RTL). Because only days before, her daughter Finja had experienced the collapse of a friend.
Finja reported the incident to her parents in a panic because she thought her friend was going to die. She immediately noticed their seizures and shortness of breath and the treatment in the hospital. According to the information, Finja herself confirmed that her friend collapsed after taking drugs.
Because of the fear of death that Finja had for her friend, the parents were convinced that their daughter had not taken the ecstasy pill voluntarily, said "stern TV am Sonntag" before the show was broadcast.
Parents with appeal to children and young people
The parents made an appeal to all children and young people: "Don't take any colored pills! If something is offered, don't take it! Go away, call the police! It mustn't happen again that someone dies because of the stuff."
After the death of the 13-year-old, an arrest warrant was issued against a 37-year-old. According to the district court in Neubrandenburg, he is said to have given narcotics to minors in two cases. No arrest warrant was issued against a 17-year-old due to a lack of grounds for arrest. The police initially arrested four suspects.
In the northeast, the police had recently warned against independent investigations, for example by parents. "In case of doubt, this can put you in danger if, for example, you try to get more information as a straw buyer," said the Neubrandenburg police headquarters. "We also warn against vigilante justice with a view to possible participants or suspected dealers."
Incidents involving the chemical drug "Blue Punisher" are currently causing a stir in several federal states. This is a special form of ecstasy tablets. Origin and active ingredient may vary independently. Recently, such pills were noticed by an apparently very high concentration and as particularly dangerous.